# SDR HNAA2021102500522

- Difficulty date: October 21, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 51,351 hours, 45,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, A, D

## Discrepancy

AFTER TAKEOFF DURING CLIMB OUT ENG #1 FIRE MESSAGE APPEARED ON EICAS AND FIRE EXTINGUISHING HANDLE ILLUMINATED. RAN QRH, PULLED EXTINGUISHING HANDLE, BLEW BOTTLE "A". REMOVED AND REPLACED ENG. #1 FIRE BOTTLE IAW EMB-145 AMM 26-21-02. FOUND UPPER CUSTOMER SERVICE MANIFOLD DUCK TO HAVE HOLE IN IT REMOVED DUCK IAW EMB-145 AMM 36-11-09. INSTALLED SERVICEABLE DUCT IAW EMB-145 AMM 36-11-09 LEAK AND OPS CHECK GOOD OK FOR SERVICE.
